On Hm,∞-Splines

Charles K. Chui, Philip W. Smith

Research output: Contribution to journalJournal articlepeer-review

4 Citations (Scopus)
25 Downloads (Pure)


In this paper, we show that the Hm,∞-splines obtained by taking the limits of the Hm,p-splines, as p=pn→∞, are unique for certain data. In particular, when Hermite data is specified, the Hm,p-splines converge to a unique Hm,∞-spline in Hm,2. This method enables us to calculate the “natural” Hermite H2,∞-splines explicitly.

Original languageEnglish
Pages (from-to)554-558
Number of pages5
JournalSIAM Journal on Numerical Analysis
Issue number3
Publication statusPublished - May 1974

Scopus Subject Areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'On Hm,∞-Splines'. Together they form a unique fingerprint.

Cite this